# SDR CA030127001

- Difficulty date: January 13, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 13,443 hours
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038160
- Condition: Seized
- Location: Engine
- Part time: 10,047 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, D, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FIRST START OF THE ENGINE, FOLLOWING A TURBINE CHANGE, MAIN ROTOR BLADES INITIALLY STARTED TURNING BUT THEN STOPPED BEFORE ENGINE ACCELERATED TO IDLE SPEED. THE START WAS ABORTED.AME ATTEMPTED TO TURN THE MAIN ROTOR BLADES BACKWARDS BUT WAS UNABLE TO DO SO. THE PT (N2) TURBINE WAS SEIZED.  THE A/C WAS BROUGHT INTO THE HANGAR. AFTER APPROXIMATELY 45 MINUTES A LOUD BANG WAS HEARD AND THE N2 TURBINE BROKE FREE.  THE TURBINE WAS REMOVED AND RETURNED TO STANDARD AERO.  ENGINEERING REPORT WAS REQUESTED.
